MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SPECTRUM WIRELESS BATTERY MODULE; PUMP, INFUSION

BAXTER HEALTHCARE CORPORATION SPECTRUM WIRELESS BATTERY MODULE; PUMP, INFUSION
Catalog Number 36010
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a spectrum wireless module battery died within two hours of being unplugged during patient infusion in an ambulance during patient transport (delivery).The patient wasn't transferred successfully and there was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The device was received for evaluation.Functional testing was performed and did not identify any issues related to the customer reported condition.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The reported condition was not verified.The battery cell will be replaced as a precautionary measure.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SPECTRUM WIRELESS BATTERY MODULE
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park ave
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18352372
Report Number1314492-2023-04706
Device Sequence Number8415592
Product Code FRN
UDI-Device Identifier00085412718378
UDI-Public(01)00085412718378
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K222048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number36010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer02/05/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown